MAUDE Adverse Event Report: MOBIUS MOBILITY LLC. IBOT PMD

MOBIUS MOBILITY LLC. IBOT PMD
Model Number IBOT PMD
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 11/09/2022
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2022 or (b)(6) 2022, the user was building a trailer, and his foot slipped off the footplate.He did not notice, and then drove over his foot with the wheelchair.On (b)(6) 2022, he saw his therapist, who identified that the ankle was broken.User was not hospitalized and did not require surgical intervention - he is being treated as an outpatient.
 
Additional Manufacturer Narrative
The (b)(6) informed mobius mobility of this incident on (b)(6) 2022, and mobius staff spoke with her on 11/16/22 for further information.The therapist reports that the user has broken his foot/ankle several times previously with other devices.The therapist intends to update the user's seating components to better ensure that his feet remain on the footplate in the future, given his usage of the device.There is no reason to suspect that the device did not operate as intended - the cause of the injury is the user driving over his own foot.As limited medical intervention may have been needed to preclude permanent damage to a body structure, out of an abundance of caution mobius is considering this a "serious injury" and therefore submitting this report.

Brand Name
IBOT PMD
Common Device Name
IBOT
Manufacturer (Section D)
MOBIUS MOBILITY LLC.
540 north commercial st.
suite 310
manchester NH 03101
Manufacturer (Section G)
MOBIUS MOBILITY LLC.
540 n. commercial street
suite 310
manchester NH 03101
Manufacturer Contact
joseph sullivan
540 n. commercial street
suite 310
manchester, NH 03101
6034258703
MDR Report Key15898847
Report Number3014522447-2022-00003
Device Sequence Number5250966
Product Code IMK
UDI-Device Identifier00857584008010
UDI-Public00857584008010
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K210920
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberIBOT PMD
Device Catalogue NumberMMPX-10000-000
Device Lot NumberN/A
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2022
Initial Report FDA Received Date12/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/23/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age30 YR
Patient SexMale
Patient Weight109 KG
Patient EthnicityNon Hispanic
Patient RaceWhite